Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Regular Hjelmslev planes. II


Author: Dieter Jungnickel
Journal: Trans. Amer. Math. Soc. 241 (1978), 321-330
MSC: Primary 51C05; Secondary 05B25
MathSciNet review: 492304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce the notion of an x-partition for a Hjelmslev-matrix (H-matrix). This allows us to prove a new composition theorem for H-matrices. We obtain the existence of $ ({t,\,r})$-H-matrices and hence of regular $ ({t,\,r})$-H-planes for infinitely many series of invariants which were not yet known.

In fact, many of these invariants were not even known to occur as the invariants of any H-plane at all (whether regular or not).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51C05, 05B25

Retrieve articles in all journals with MSC: 51C05, 05B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0492304-4
PII: S 0002-9947(1978)0492304-4
Keywords: Hjelmslev plane, regular Hjelmslev plane, Hjelmslev-matrix
Article copyright: © Copyright 1978 American Mathematical Society